# SDR 171944

- Difficulty date: October 15, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65466A7
- Condition: Cracked
- Location: Hyd Module
- Part time: 81,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT PORT INTERSECTIONS.  PROBABLE CAUSE MATERIAL IS TOO THIN AT INTERSECTION.  REMOVE THIN WALL AT INTERSECTION AND MAKE HOUSING STRONGER.
